MathSciNet Relay Station
MathSciNet bibliographic data
MR677547 10K30
Faure, Henri Discrépance de suites associées à un système de numération (en dimension $s$). (French) [Discrepancy of sequences associated with a number system (in dimension $s$)] Acta Arith. 41 (1982), no. 4, 337–351.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement